# SDR SWAA2022041285252

- Difficulty date: March 17, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E AFT CARGO COMPARTMENT 2022-131819 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] TOOL USED CALIPER P/N 500-197-30 S/N A18135101 DUE DATE 06-AUG-22;[03] REPAIRED TRACK RBBL 13.84 LOCATED BS 727E AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3. SEE INDIVIDUAL SIGN-OFF BELOW;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
